# SDR HNAA2017071000233

- Difficulty date: July 7, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145
- Aircraft serial: 145788
- Aircraft time: 33,165 hours, 28,707 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER SELECTING FLAPS TO 9 DEGREES, FLAP LOW SPEED ADVISORY MESSAGE ILLUMINATED.  TROUBLESHOT THE FLAP LOW SPEED ADVISORY MESSAGE IAW FIM 27-51-00-810-801-A.  FOUND FLAP RT SENSOR FAIL MESSAGE ON MFD.  TROUBLESHOT IAW FIM 27-51-00-810-815-A.  FOUND TO BE ASSOCIATED WITH FLAP CHANNEL 2.
